RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kazanskii, A K

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:97
Abstract pages:2449
Full texts:780
References:366

http://www.mathnet.ru/eng/person24527
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/473562

Publications in Math-Net.Ru
1978
1. A. K. Kazanskii, “Born method in the problem of entry of a term into the continuum through a sloping boundary”, TMF, 37:1 (1978),  84–101  mathnet  mathscinet; Theoret. and Math. Phys., 37:1 (1978), 892–904
2. A. K. Kazanskii, “Model of the passing of the $s$-term through the parabolic boundary of the continuum”, TMF, 36:3 (1978),  414–425  mathnet; Theoret. and Math. Phys., 36:3 (1978), 825–832
1977
3. A. K. Kazanskii, “Skeleton equations with subtractions and the $R$ operation”, TMF, 31:1 (1977),  33–40  mathnet  mathscinet; Theoret. and Math. Phys., 31:1 (1977), 299–305
1975
4. A. K. Kazanskii, “Relativistic variant of Bogolyubov's $1/q^2$ theorem”, TMF, 22:3 (1975),  418–421  mathnet; Theoret. and Math. Phys., 22:3 (1975), 294–296
1974
5. A. K. Kazanskii, “Equations for Green's functions obtained from a variational principle”, TMF, 21:1 (1974),  3–12  mathnet; Theoret. and Math. Phys., 21:1 (1974), 927–934
6. A. N. Vasil'ev, A. K. Kazanskii, Yu. M. Pis'mak, “Diagrammatic analysis of the fourth Legendre transform”, TMF, 20:2 (1974),  181–193  mathnet; Theoret. and Math. Phys., 20:2 (1974), 754–762
7. A. N. Vasil'ev, A. K. Kazanskii, Yu. M. Pis'mak, “Equations for higher Legendre transforms in terms of 1-irreducible vertices”, TMF, 19:2 (1974),  186–200  mathnet; Theoret. and Math. Phys., 19:2 (1974), 443–453
1973
8. A. N. Vasil'ev, A. K. Kazanskii, “Convexity properties of Legendre transformations (variational methods in quantum field theory)”, TMF, 15:1 (1973),  43–58  mathnet  mathscinet; Theoret. and Math. Phys., 15:1 (1973), 345–356
9. A. N. Vasil'ev, A. K. Kazanskii, “Ations of motion for a Legendre transform arbitrary order”, TMF, 14:3 (1973),  289–305  mathnet  mathscinet; Theoret. and Math. Phys., 14:3 (1973), 215–226
1972
10. A. K. Kazanskii, A. N. Vasil'ev, “Legendre transforms of the generating functionals in quantum field theory”, TMF, 12:3 (1972),  352–369  mathnet; Theoret. and Math. Phys., 12:3 (1972), 875–887
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019